Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 11, 2015, 4:00 PM CDT for Cameron Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2015, 4:00 PM CDT (21:00 UTC)
- Expired
- Aug 11, 2015, 4:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 58 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2111 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394
WUUS54 KLCH 112100
SVRLCH
LAC023-112130-
/O.NEW.KLCH.SV.W.0086.150811T2100Z-150811T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT TUE AUG 11 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 430 PM CDT
* AT 359 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER SABINE NATIONAL WILDLIFE...AND MOVING SOUTHWEST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSONS BAYOU...SABINE NATIONAL WILDLIFE AND CONSTANCE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2982 9382 2985 9379 2988 9378 2989 9377
2990 9377 2993 9376 2999 9352 2983 9343
2975 9361 2975 9364 2974 9375 2971 9381
TIME...MOT...LOC 2059Z 062DEG 25KT 2988 9356
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:50 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 11, 3:50 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
350 PM CDT TUE AUG 11 2015
.DISCUSSION...
MID-AFTERNOON SFC ANALYSIS A WEAK FRONTAL BOUNDARY STRETCHING
ACROSS CNTL AR WITH A PRE-FRONTAL TROF NOTED OVER NRN LA. THE RED
RIVER VALLEY/SRN AR. WATER VAPOR IMAGERY SHOWS THE STRONG RIDGE
ALOFT NOW CENTERED OVER WRN TX...AND A WEAK DISTURBANCE ROUNDING
THE RIDGE IS WORKING IN CONCERT WITH THE OUTFLOW FROM EARLIER
CONVECTION TO PRODUCE A CLUSTER OF STRONG STORMS CURRENTLY PUSHING
SWWD ACROSS SWRN LA/SERN TX. THANKS TO THIS CONVECTION THE TEMP AT
KLCH HAS DROPPED 17 DEGREES IN THE PAST COUPLE OF HOURS. ELSEWHERE
RADARS ARE FAIRLY QUIET...AND THE HEAT IS ON AGAIN WITH APPARENT
TEMPS AGAIN PUSHING WELL INTO THE TRIPLE DIGITS.
LETS ADDRESS HEAT ISSUES FIRST. MAX TEMPS AS OF NOW ARE ONLY
PROGGED TO REACH THE UPPER 90S AS SLIGHTLY COOLER AIR FILTERS IN
BEHIND THE FRONT...EXPECTED TO CROSS THE AREA BY TOMORROW.
COMBINED WITH SLIGHTLY LOWER DEW POINTS...APPARENT TEMPS ARE
FORECAST TO PEAK JUST OVER HEAT ADVISORY CRITERIA. WITH HEAT
PRODUCTS STILL IN EFFECT ACROSS THE AREA WILL DEFER ISSUANCE OF
TOMORROWS HEAT ADVISORY TIL LATER SHIFTS ONCE TODAYS WARNING HAS
EXPIRED.
AS FAR AS POPS THE INHERITED THINKING REMAINS PRETTY MUCH STATUS
QUO. THE SHORTWAVE ROUNDING THE RIDGE AS WELL AS THE SWD-MOVING
SFC TROF SHOULD CONTINUE TO PRODUCE SCATTERED CONVECTION ACROSS
THE AREA TONIGHT...WHILE SMALL POPS LINGER INTO TOMORROW AS THE
WEAK FRONT TO OUR NORTH FINALLY SAGS SWD ACROSS THE AREA. RAIN
CHANCES DIMINISH LATE TUESDAY NIGHT INTO WEDNESDAY AS DRIER AIR
ALOFT SURGES OVER THE AREA.
TEMPERATURES ARE PROGGED TO REMAIN ONLY IN THE MID/MAYBE UPPER
90S THE REMAINDER OF THE WORK WEEK...AND WITH LOWER DEW POINTS
OOZING IN BEHIND THE FRONT HEAT INDEX VALUES AFTER TOMORROW
SHOULD REMAIN JUST BELOW HEAT ADVISORY CRITERIA.
RAIN CHANCES WILL RETURN BY THE WEEKEND AND INCREASE INTO EARLY
NEXT WEEK AS AN UPPER LOW CUTS OFF OVER THE SERN CONUS AND DRIFTS
SWWD TOWARD THE REGION.
&&
.MARINE...
NO FLAGS ARE ANTICIPATED THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 76 96 72 96 / 30 20 10 0
LCH 78 98 76 96 / 40 30 20 10
LFT 79 97 77 96 / 50 30 20 10
BPT 77 99 76 97 / 30 30 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR
LAZ027>033-041>045-052>055-073-074.
TX...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ180-
201-215-216-259>262.
GM...NONE.
&&
25Hazardous weather outlook, Aug 11, 5:52 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 552 AM CDT TUE AUG 11 2015 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-121100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 552 AM CDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TODAY. PEAK HEAT INDEX VALUES RANGING FROM 108 TO 114 DEGREES ARE EXPECTED WITH THE EXCEPTION OF THE IMMEDIATE COAST. ALSO...SCATTERED SHOWERS AND A THUNDERSTORMS CAN BE EXPECTED. THE STORM PREDICTION CENTER HAS PLACED THE AREA WITHIN A MARGINAL RISK OF SEVERE. DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO SIGNIFICANT WEATHER ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. GMZ450-452-455-470-472-475-121100- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 552 AM CDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED MAINLY DURING THE AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE NEAR COASTAL WATERS INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
In the hours before
Special weather statement, Aug 11, 1:53 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
153 PM CDT TUE AUG 11 2015
LAZ042-043-052-111930-
ACADIA LA-VERMILION LA-JEFFERSON DAVIS LA-
153 PM CDT TUE AUG 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON DAVIS...
NORTH CENTRAL VERMILION AND SOUTHWESTERN ACADIA PARISHES UNTIL 230
PM CDT...
AT 151 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROWLEY...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROWLEY...JENNINGS...RAYNE...IOTA...GUEYDAN...MERMENTAU...
EVANGELINE...MORSE...RICEVILLE...WRIGHT...MAXIE...EGAN...LYONS
POINT...ESTHERWOOD AND MIDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2996 9245 3026 9276 3040 9244 3022 9224
3021 9225 3019 9225
TIME...MOT...LOC 1851Z 045DEG 11KT 3023 9238
24Local storm report, Aug 11, 2:04 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT TUE AUG 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG BRANCH 30.35N 92.27W
08/11/2015 ACADIA LA PUBLIC
ACADIA SHERIFF RELAYED A PUBLIC REPORT OF WIND DAMAGE IN
THE 3000 BLOCK OF WHITE OAK HWY. THE REPORT INDICATED
DOWNED POWER LINES AND A CAMPER KNOCKED OFF ITS BLOCKS.
&&
DJONESSpecial weather statement, Aug 11, 2:20 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 220 PM CDT TUE AUG 11 2015 LAZ042-043-052-074-112000- EAST CAMERON LA-ACADIA LA-VERMILION LA-JEFFERSON DAVIS LA- 220 PM CDT TUE AUG 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON... SOUTHEASTERN JEFFERSON DAVIS...NORTHWESTERN VERMILION AND SOUTHWESTERN ACADIA PARISHES UNTIL 300 PM CDT... AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JENNINGS TO NEAR WRIGHT...AND MOVING SOUTHWEST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CROWLEY...JENNINGS...WELSH...LAKE ARTHUR...IOTA...GUEYDAN... MERMENTAU...KLONDIKE...EVANGELINE...MORSE...RICEVILLE...THORNWELL... WRIGHT...EGAN...LYONS POINT...ESTHERWOOD...FLORENCE LANDING... LACASSINE...MIDLAND AND ROANOKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3023 9294 2974 9252 3009 9226 3038 9254 TIME...MOT...LOC 1919Z 038DEG 13KT 3024 9263 3004 9240 24
Special weather statement, Aug 11, 2:50 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
250 PM CDT TUE AUG 11 2015
LAZ041-042-052-074-112030-
EAST CAMERON LA-CALCASIEU LA-VERMILION LA-JEFFERSON DAVIS LA-
250 PM CDT TUE AUG 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALCASIEU...EASTERN
CAMERON...SOUTHEASTERN JEFFERSON DAVIS AND SOUTHWESTERN VERMILION
PARISHES UNTIL 330 PM CDT...
AT 250 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THORNWELL TO 12 MILES
NORTHWEST OF PECAN ISLAND...AND MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE ARTHUR...LACASSINE NATIONAL WILDLIFE REFUGE...HAYES...
KLONDIKE...THORNWELL...LOWRY...FLORENCE LANDING AND BELL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2958 9261 2984 9292 3012 9308 3020 9276
2986 9244 2958 9260
TIME...MOT...LOC 1950Z 047DEG 11KT 3013 9282 2979 9258
24Special weather statement, Aug 11, 3:05 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
305 PM CDT TUE AUG 11 2015
LAZ041-042-074-112045-
EAST CAMERON LA-CALCASIEU LA-JEFFERSON DAVIS LA-
305 PM CDT TUE AUG 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALCASIEU...NORTH
CENTRAL CAMERON AND SOUTHWESTERN JEFFERSON DAVIS PARISHES UNTIL 345
PM CDT...
AT 305 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR IOWA TO LACASSINE
NATIONAL WILDLIFE REFUGE...AND MOVING WEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...WESTLAKE...IOWA...MOSS BLUFF...LAKE CHARLES REGIONAL
AIRPORT...HAYES...GRAND LAKE...LEBLEU SETTLEMENT...HOLMWOOD...
HACKETTS CORNER...HEBERTS MARINA...SWEET LAKE...LACASSINE AND BELL
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3002 9327 3004 9328 3005 9329 3005 9332
3031 9336 3033 9293 3000 9285 2996 9327
TIME...MOT...LOC 2005Z 074DEG 11KT 3022 9307 3000 9296
24Special weather statement, Aug 11, 3:36 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT TUE AUG 11 2015
LAZ041-073-074-112100-
EAST CAMERON LA-CALCASIEU LA-WEST CAMERON LA-
336 PM CDT TUE AUG 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALCASIEU AND
NORTHWESTERN CAMERON PARISHES UNTIL 400 PM CDT...
AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SULPHUR TO NEAR HEBERTS
MARINA...AND MOVING WEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...VINTON...GRAND LAKE...CARLYSS...EDGERLY AND
HACKBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3028 9368 3030 9327 3003 9327 3005 9329
3005 9333 2995 9334 2992 9367
TIME...MOT...LOC 2036Z 077DEG 15KT 3021 9334 2998 9333
24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:19 PM CDT | Special Weather Statement | LCH | Beauregard | 41 min |
| Aug 10, 7:45 PM CDT | Heat Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 8 hr |
| Aug 11, 3:50 AM CDT | Excessive Heat Warning | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 15 hr |
| Aug 11, 1:07 PM CDT | Special Weather Statement | LCH | Lafayette | 23 min |
| Aug 11, 1:23 PM CDT | Special Weather Statement | LCH | Vermilion | 37 min |
| Aug 11, 1:27 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Aug 11, 1:53 PM CDT | Special Weather Statement | LCH | Acadia | 37 min |
| Aug 11, 2:20 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 40 min |
| Aug 11, 2:50 PM CDT | Special Weather Statement | LCH | Cameron | 40 min |
| Aug 11, 3:05 PM CDT | Special Weather Statement | LCH | Calcasieu | 40 min |
| Aug 11, 3:24 PM CDT | Special Marine Warning | LCH | 36 min | |
| Aug 11, 3:36 PM CDT | Special Weather Statement | LCH | Calcasieu | 24 min |
| Aug 11, 3:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Aug 11, 3:57 PM CDT | Special Marine Warning | LCH | 33 min | |
| Aug 11, 4:04 PM CDT | Special Weather Statement | LCH | Calcasieu | 41 min |
| Aug 11, 4:13 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Aug 11, 4:25 PM CDT | Special Weather Statement | LCH | Vernon | 50 min |
| Aug 11, 5:16 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 29 min |
| Aug 11, 5:59 PM CDT | Special Weather Statement | LCH | Beauregard | 76 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.